4 Comments

  1. Anaa said,

    January 18, 2009 at 7:05 pm

    I’ve spent 19 months tapering 225 mg Effexor.
    It was hell.
    I forgot to bold the symptoms. They are not very different from yours.
    The sad is that after three months off I was feeling many symptoms that made living impossible.
    I went back to 150 mg.
    The problem is:
    when I’ve reached 37,5 mg I felt more and more symptoms. I thought that reaching the end would be easier.
    NO! For some people it’s the opposite.
    I had to stay on 37,5 mg for more time.
    I’m just saying it so that other people know about it.
    Of course the psychiatrist told me I was… depressed.
    I never have been diagnosed depressed and took the first antidepressant – Tofranil – because I’ve searched for help to withdraw Klonopin.
    Side effects started being diagnosed as diseases by other psychiatrists.

  2. Ana said,

    January 18, 2009 at 7:09 pm

    I’ve spent 19 months tapering 225 mg Effexor.
    It was hell.
    I forgot to bold the symptoms. They are not very different from yours.
    The sad is that after three months off I was feeling many symptoms that made living impossible.
    I went back to 150 mg.
    The problem is:
    when I’ve reached 37,5 mg I felt more and more symptoms. I thought that reaching the end would be easier.
    NO! For some people it’s the opposite.
    I had to stay on 37,5 mg for more time.
    I’m just saying it so that other people know about it.
    Of course the psychiatrist told me I was… depressed.
    I never have been diagnosed depressed and took the first antidepressant – Tofranil – because I’ve searched for help to withdraw Klonopin.
    Side effects started being diagnosed as diseases by other psychiatrists.

  3. Ana said,

    January 18, 2009 at 7:12 pm

    Sorry!
    I thought it didn’t appeared.

  4. Brendan said,

    September 28, 2010 at 7:16 am

    i am suffering from the same problem!!! actually i have been taking medication for depression but for the past three months i have been feeling all these symptoms. the main one among them is urealistic vision!! don’t know how!!!


Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: